# SDR AALA951534

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 39L SPLICE AT STATION 1307 CORRODED.  FABRICATE NEW LONGER STRINGER SPLICE.  INSTALLED SPLICE WET WITH SAME FASTENER TYPE AND PATTERN PER ENGINEERING MRB 767-1007.  (M)
